# SDR AALA201603299003

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 3,512 hours, 1,371 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CIDS PANEL HAS A CHECK FOR RT DOOR PRESS INDICATION.  COCKPIT INDICATION NORMAL, ACFT PRESS NORMAL.  SERVICED DOOR DAMPER IAW AMM 52-10-00-614-001A.
